In case you haven’t noticed, it has been a while since I have blogged. Well one of the protocols has caused me to develop neuropathy. They do not know if it will go away in 6 months or be permanent. It involves, numbness, tingling and pain all at the same time and has affected my hands and feet. Hubby and I have been stocking up on soft towels, and looking for some comfy socks.Most of the socks I have tried have a grain which irritates my feet. Also have started ANOTHER protocol which is oral tablets, two weeks on and two weeks off. We go to get a blood draw tomorrow and see the oncologist a week from tomorrow. The main side effect of this protocol is abdominal pain. It is a lot milder than some of the other chemo treatments.
Even though I have had a lot of hand pain, I have tried to work through it and make some art. The first is a white charcoal on black paper. It is Ophelia from the Oasis, she is a black Lorikeet. The second one is a metal embossing of Sunny.